See Alike in...

Alike App

Browser

faeryshrooms

522d

Hello all. I have been struggling a lot lately with stress-induced anxiety and depression. I am going to lose my scholarships and get terrible grades this semester (I'm in college). I've turned to getting drunk and high to cope and I don't know how to stop. If anyone has any recommendations I'd greatly appreciate it.

    • luckylast

      217d

      I'd recommend talking to your doctor and may find out about addiction groups in your area

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion